Article citationsMore>>

F. D. M. Haldane, “Fractional Statistics in Arbitrary Dimensions: A Generalization of the Pauli Principle,” Phy- sical Review Letters, Vol. 67, No. 8, 1991, pp. 937- 940. doi:10.1103/PhysRevLett.67.937

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.